Infinite-variate wide-sense Markov processes and functional analysis for bounded operator-forming vectors
Milton Rosenberg
Journal of Multivariate Analysis, 1978, vol. 8, issue 2, 295-316
Abstract:
Let p, q be arbitrary parameter sets, and let 9 be a Hilbert space. We say that x = (xi)i[epsilon]q, xi [epsilon] 9, is a bounded operator-forming vector ([epsilon]9Fq) if the Gram matrix = [(xi, xj)]i[epsilon]q,j[epsilon]q is the matrix of a bounded (necessarily >= 0) operator on 6, the Hilbert space of square-summable complex-valued functions on q. Let A be p - q, i.e., let A be a linear operator from 6 to 6. Then exists a linear operator A from (the Banach space) 9Fq to 9Fp on 5(A) = {x:x [epsilon] 9Fq, A 1/2 is p - q bounded on 6} such that Y = Ax satisfies yj [epsilon] [sigma](x) = {space spanned by the xi}, = A and = A 1/2(A 1/2)*. This is a generalization of our earlier [J. Multivariate Anal. 4 (1974), 166-209; 6 (1976), 538-571] results for the case of a spectral measure concentrated on one point. We apply these tools to investigate q-variate wide-sense Markov processes.
Keywords: Fq; bounded; operator-forming; vectors; q-variate; wide-sense; Markov; process; q-variate; stationary; process; semigroup; associated; discrete; parameter; process; nondeterministic; process; Wold; decomposition (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(78)90081-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:8:y:1978:i:2:p:295-316
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().